# SDR ASAA0080217

- Difficulty date: March 24, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991960385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT MAIN FRAME TIE CLIP WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED PER AS EA 5330-01426 AND AMS EA 10-5330-0332.  (M)
